# SDR AALA202502120387

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A321-231
- Aircraft serial: 6973
- Aircraft time: 26,244 hours, 10,443 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT WHILE IN CRUISE, A LAVATORY SMOKE ECAM MESSAGE DISPLAYED. FLIGHT ATTENDANT INSPECTED THE FIRST CLASS LAVATORY AND FOUND NO REMAINS OF EVIDENCE NOR ANY FORMS OF TAMPERING. MAINTENANCE ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE LAVATORY SMOKE DETECTION SYSTEM WITH NO FAULTS OS OR ISSUES NOTED PER AMM 26-17-00.
